# SDR ASAA2023091945196

- Difficulty date: September 19, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 53,076 hours, 15,648 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 INDICATES FAIL, FAIL. GROUNDED - YES. RESET HF 2 IAW FIM 23-11 TASK 802. OPS CHECK GOOD. FAULT CLEARED.
